Having trouble with orgasm...

Having trouble with orgasm...

PropertyOfPotter PropertyOfPotter
About a month and a half ago I started on an antidepressant/antianx iety med and since then I've noticed that I'm having trouble reaching orgasm. My sex drive is still high, but whether I'm self stimulating or my husband and I are intimate, it takes forever for me to orgasm and I almost have to force it to happen. Has anyone else been through this before? I know that one of the side effects to the med is decreased sex drive, but that's not the problem...
06/20/2011
  • Buy 1 Toy, Get 1 FREE
  • Buy 3 Items for $70
  • Buy 3 Items for $50
  • Buy 3 Items for $30
  • Buy 3 Items for $20
  • 1
  • 2
  • 3
  • 4
  • 5
All promotions
PropertyOfPotter PropertyOfPotter
Still having issues with this, anyone else??
06/25/2011
BBW Talks Toys BBW Talks Toys
Quote:
Originally posted by PropertyOfPotter
About a month and a half ago I started on an antidepressant/antianx iety med and since then I've noticed that I'm having trouble reaching orgasm. My sex drive is still high, but whether I'm self stimulating or my husband and I are ...
I haven't had any problems in the past with achieving orgasm when on an SSRI. It doesn't mean that it's not a side-effect (even an undocumented one). You should discuss this with your practitioner and ask if you could be placed on a lower dose or a different medication. Always discuss changing medications with your physician and don't lower or stop anything on your own. These medications, stopped or changed abruptly, without the direction/advice of your physician, can cause horrible side effects, including/especially withdrawal symptoms:

headache, vomiting, diarrhea, nausea, loss of appetite, increased anxiety/depression, insomnia, fatigue, dizziness, etc.

Is NO GOOD. Talk to your doctor.
06/25/2011
Total posts: 3
Unique posters: 2